advertisement
Question
Posted by: Fairy | 2005/11/24

Evra

Hey,me again...
Its my first month on the patch and i started having my period today. The 4th day of my patch-free week. But i had a very light first day, where it's usually very heavy on my first day. Is it normal for my period to change when using contreceptives?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

That is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Ptaches | 2005/11/25

I had exactly the same your body has to get use to the changes my period has been reduced from 12 days to about six.

Have a great day and awesome weekend.

Reply to Ptaches

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement